# SDR SWIA2020040850057

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON R/H FLOOR "SILL" BEHIND GALLEY #1 AREA, BETWEEN F.S. 280.00 AND F.S. 319.70. (2) PLACES BETWEEN F.S. 280.00 AND 295.00 AND (2) PLACES BETWEEN F.S. 310.00 AND 319.70, (MARKED).   (C-CHECK) RO 4/6/2020   REPLACED FLOOR SILL BEHIND GALLEY #1 AREA BETWEEN FS 280.00 AND FS 319.70 AS PER CRJ 700 SRM. SKYWEST TASK CARD COMPLIED WITH. COMPLIED WITH M-337 FORM
